Open Access
Translator Disclaimer
March, 2005 Self-Dual Manifolds and Mirror Symmetry for the Quintic Threefold
Michele Grassi
Asian J. Math. 9(1): 079-102 (March, 2005).

Abstract

For all m greater than or equal to 1 we build a two-dimensional family of smooth manifolds of real dimension 3m + 2 and use it to interpolate between the anticanonical family in CPm +1 and its mirror dual. The main tool is the notion of self-dual manifolds.

Citation

Download Citation

Michele Grassi. "Self-Dual Manifolds and Mirror Symmetry for the Quintic Threefold." Asian J. Math. 9 (1) 079 - 102, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

zbMATH: 1085.14035
MathSciNet: MR2150693

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top